EconPapers    
Economics at your fingertips  
 

The modified willow tree algorithm

Ulrich G. Haussmann and Liqing Yan

Journal of Computational Finance

Abstract: ABSTRACT We develop a modified willow tree algorithm for option pricing. Our numerical results show that the modified algorithm approximates the true prices more quickly and precisely than the binomial tree algorithm, especially in d-factor models for d = 2, 3, 4, 5. A bound on the theoretical rate of convergence of the modified willow tree algorithm is established.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-computational-finance ... illow-tree-algorithm (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2160461

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:2160461